MAUDE Adverse Event Report: SYNTHES GMBH 5.5MM TI ROD 200MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SYNTHES GMBH 5.5MM TI ROD 200MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 04.633.282
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from china reports an event as follows: it was reported that on (b)(6) 2022, a patient underwent internal fixation for spinal fusion.On (b)(6) 2022, it was found in outpatient reexamination that an implanted titanium rod had fractured.On (b)(6) 2022 the rod was removed.This report is for a 5.5mm ti rod 200mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Procode: additional procodes: kwp, kwq, mnh, mni.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Device evaluated by mfr and manufacture date: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5MM TI ROD 200MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key14852225
Report Number8030965-2022-04446
Device Sequence Number4640094
Product Code NKB
UDI-Device Identifier10705034746463
UDI-Public(01)10705034746463
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.633.282
Device Catalogue Number04.633.282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK PLATE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale